References of "Inam, Ilker"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFast computation of half-integral weight modular forms
Inam, Ilker; Wiese, Gabor UL

in Rocky Mountain Journal of Mathematics (2022), 52(4), 1395-1401

To study statistical properties of modular forms, including for instance Sato-Tate like problems, it is essential to be able to compute a large number of Fourier coefficients. In this article, we show ... [more ▼]

To study statistical properties of modular forms, including for instance Sato-Tate like problems, it is essential to be able to compute a large number of Fourier coefficients. In this article, we show that this can be achieved in level 4 for a large range of half-integral weights by making use of one of three explicit bases, the elements of which can be calculated via fast power series operations. [less ▲]

Detailed reference viewed: 52 (0 UL)
Full Text
Peer Reviewed
See detailOn the distribution of coefficients of half-integral weight modular forms and the Bruinier-Kohnen Conjecture
Inam, Ilker; Demirkol Özkaya, Zeynep; Tercan, Elif et al

in Turkish Journal of Mathematics (2021), 45(6), 2427-2440

This work represents a systematic computational study of the distribution of the Fourier coefficients of cuspidal Hecke eigenforms of level Gamma_0(4) and half-integral weights. Based on substantial ... [more ▼]

This work represents a systematic computational study of the distribution of the Fourier coefficients of cuspidal Hecke eigenforms of level Gamma_0(4) and half-integral weights. Based on substantial calculations, the question is raised whether the distribution of normalised Fourier coefficients with bounded indices can be approximated by a generalised Gaussian distribution. Moreover, it is argued that the apparent symmetry around zero of the data lends strong evidence to the Bruinier-Kohnen Conjecture on the equidistribution of signs and even suggests the strengthening that signs and absolute values are distributed independently. [less ▲]

Detailed reference viewed: 47 (0 UL)
Full Text
Peer Reviewed
See detailOn conjectures of Sato-Tate and Bruinier-Kohnen
Arias De Reyna Dominguez, Sara UL; Inam, Ilker; Wiese, Gabor UL

in The Ramanujan Journal (2015), 36(3), 455-481

This article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on ... [more ▼]

This article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on a conjecture of Bruinier and Kohnen in three ways: the CM-case is included; under the assumption of the same error term as in previous work one obtains the result in terms of natural density instead of Dedekind-Dirichlet density; the latter type of density can already be achieved by an error term like in the prime number theorem. (3) It also provides a complete proof of Sato-Tate equidistribution for CM modular forms with an error term similar to that in the prime number theorem. [less ▲]

Detailed reference viewed: 204 (15 UL)
Full Text
Peer Reviewed
See detailEquidistribution of signs for modular eigenforms of half integral weight
Inam, Ilker; Wiese, Gabor UL

in Archiv der Mathematik (2013), 101(4), 331--339

Let f be a cusp form of weight k+1/2 and at most quadratic nebentype character whose Fourier coefficients a(n) are all real. We study an equidistribution conjecture of Bruinier and Kohnen for the signs of ... [more ▼]

Let f be a cusp form of weight k+1/2 and at most quadratic nebentype character whose Fourier coefficients a(n) are all real. We study an equidistribution conjecture of Bruinier and Kohnen for the signs of a(n). We prove this conjecture for certain subfamilies of coefficients that are accessible via the Shimura lift by using the Sato-Tate equidistribution theorem for integral weight modular forms. Firstly, an unconditional proof is given for the family {a(tp^2)}_p where t is a squarefree number and p runs through the primes. In this case, the result is in terms of natural density. To prove it for the family {a(tn^2)}_n where t is a squarefree number and n runs through all natural numbers, we assume the existence of a suitable error term for the convergence of the Sato-Tate distribution, which is weaker than one conjectured by Akiyama and Tanigawa. In this case, the results are in terms of Dedekind-Dirichlet density. [less ▲]

Detailed reference viewed: 167 (6 UL)